Hot flashes

by Debbie
(Owasso, ok)

I just started using the cream 2 weeks ago. Everything was great for the first week then I started having hot flashes all the time and this has continued for a week now.

I started out with 1/4 tsp twice a day. I also stopped taking my estadiol 2 weeks ago. Help, I did not have any hot flashes while on the estrogen should I start taking it again?

Comments for Hot flashes

Click here to add your own comments

Apr 01, 2010
Hot flashes
by: Wray

Hi Debbie. Oestrogen dominance can occur when first using progesterone, please read about it here. Secondly you came off the estradiol too quickly! I'm relieved you came off it, but I think you should go back on it and
follow the instructions here. I don't believe we need supplemental oestrogen, the risks are not worth it to my mind, please see more on this here. Take care, Wray

Apr 07, 2010
Hot flashes
by: Anonymous

Debbie, I too was using oestrogen cream and progesterone cream at first. After reading Dr. Lee's book on menopause I immediately went off the oestrogen cream and only stayed on the progesterone cream. Wow, did I have hot flashes badly; but they started getting better after a couple of weeks and now it has been a little over 4 months since I have been on progesterone alone and I feel GREAT! I rarely have a hot flush (not a flash). I find that I still need 80 mg per day in order to keep from having hot flashes!

Good luck and you will too feel so much better for just sticking with your progesterone.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone levels.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...